# SDR AALA202209209229

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737
- Aircraft serial: 44470
- Aircraft time: 4,830 hours, 1,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 20C HAS FALLEN OFF. REPLACED EMERGENCY LIGHT SHROUD ASSEMBLY AT SEAT 20C.
